# SDR SWAA2023012683883

- Difficulty date: December 20, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT RBL 38 COMMON TO AFT SIDE OF BS 986 FLOOR BEAM HAS AN OVERSIZED HOLE (EXISTING).   LOCATED AND DRILLED NEW INTERCOSTAL AT RBL 38 PN#147A5733U6 IAW SRM 51-40-05; IAW SRM 53-70-51-2R-4 REPAIR 4 AND IAW EA#22-153-03723.  INSTALLED INTERCOSTAL FROM BS986-BS1006 RBL 38 IAW SRM 53-70-51-2R-4 REPAIR 4 AND IAW EA#22-153-03723.
